Fast Ideal Cubing in Quadratic Number and Function Fields - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles Advances in Mathematics of Communications Year : 2010

Fast Ideal Cubing in Quadratic Number and Function Fields

Abstract

We present algorithms for computing the cube of an ideal in an imaginary quadratic number field or function field. In addition to a version that computes a non-reduced output, we present a variation based on Shanks' NUCOMP algorithm that computes a reduced output and keeps the sizes of the intermediate operands small. Extensive numerical results are included demonstrating that in many cases our formulas, when combined with double base chains using binary and ternary exponents, lead to faster exponentiation.

Dates and versions

lirmm-00484731 , version 1 (19-05-2010)

Identifiers

Cite

Laurent Imbert, Michael J. Jacobson Jr, Arthur Schmidt. Fast Ideal Cubing in Quadratic Number and Function Fields. Advances in Mathematics of Communications, 2010, 4 (2), pp.237-260. ⟨10.3934/amc.2010.4.237⟩. ⟨lirmm-00484731⟩
122 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More